I have been on Tri Previfem for about 11 months ago. I got off my period this Sunday (which is also the day I needed to start a new pack). This past Sunday morning (the day I started a new pack) I had sex with my partner with a spermicidal condom and there was a mishap and the condom broke. My boyfriend noticed the broken condom when he pulled out and then ejaculated afterwards. I began my new pack of pills right afterwards (4 hours later than usual). I am very worried about pre-ejaculate. I am on birth control so I originally thought that I was safe, but then began thinking that I was at risk because I had just gone a week without hormones for my period week (placebo pills). I took Plan B on Wednesday (a little over 72 hours later). Now, I am worried because I was taking penicillin a few weeks ago for a surgery I had had prior to my period. Could this have affected the effectiveness during my period/placebo week? I am so worried, I have not been able to eat or sleep for days. It seems like nobody can give me a straight answer of whether or not I will be okay.
You didn't need Plan B. You were covered by your birth control pills, & penicillin does not effect them.
Your menstrual cycle is likely to be irregular for a month or two as a result of taking Plan B, & you may get hormonal symptoms, such as those you'd get with a period or pregnancy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Jan 2014 • 1 answer
Updated 9 Jun 2015 • 1 answer
Updated 1 Jan 2015 • 1 answer
Updated 8 May 2017 • 1 answer
Updated 12 Dec 2016 • 1 answer